Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suffering from erectile dysfunction. Taking medication for depression. Treatment options?

HI I AM 30 YEARS OLD I HAVE BEEN SUFFERING PSYCHOTIC DEPRESSION SINCE LAST 4 YEARS AND TAKING MEDICINE SINCE LAST 4 YEARS REGULARLY DURING THIS PERIOD I FEEL THAT I SUFFER ERECTILE DYSFUNCTION PLEASE SUGGEST ME TO RECTIFY MY ED PROBLEM MY MARRIAGE CEREMONY WILL BE HELD ON AFTER TWO MONTH PLEASE SUGGEST FOR ME PERMANENT CURE I ALSO READ ABOUT NO PRESCRIPTION MEDICINE (CALI PLUS ) ON INTERNET ON LINE IS IT BETTER FOR ME FOR ERECTILE DYSFUNCTION
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the fact that you have posted it appears that you have some Psychological problem and taking anti Depressant drugs as per advice of your Psychiatrist.
To comment on your problem of Erectile Dysfunction it is most likely to be due to side effect of these drugs It will be better if you consult your Psychiatrist to modify or change drugs
Alternatively you can tale 5 phosphodiesterase inhibitors like Sildenafil after consulting him.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor